# SDR CALA2024061001750

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 61,219 hours, 25,440 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Sense Line
- Part number: 332A23507
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUCT PRESSURE ON CLIMB WAS RIGHT 40 AND LEFT  80 PLUS. CRUISE RI GHT AND LEFT AT 40. HARD PNEUMATIC LINE DAMAGED/ BROKEN.    REMOVED AND REPLACED THE DOWNSTREM PRESURE SENSE LINE REF IPC 36-11-00-700-803-C1 FOR ENG BLEED AIR SENSE LINE CHECK, NO 36-11-51-02A ITEM 190, REF R & R OF PRSOV FOR TORQUE, AMM FAULTS FOUND, ALSO PERFORMED TEST 5, POWER ASSURANCE CHECK REF 36-11-04,   CHANGED THE FLEX DOWN STREAM SENSE LINE AS AMM 71-00-00-700-813-F00, NO FAULTS NOTED.PARTS USED: PRECAUTIONARY REF IPC 36-11-51-02A ITEM 25. REF AMM 29-3611-3-0002.
